# SDR USAA2011122800001

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654653969
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH & CDFI DROP IN - CRACK ON INNER CHORD AT BS 616, S16L, WL 208, LBL 45.5.  REPLACED INNER CHORD AT BS 616, S16L, WL 208, LBL 45.5 IAW B737-400 SRM 51-40-02.
